{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2022,4,4]],"date-time":"2022-04-04T05:13:27Z","timestamp":1649049207375},"reference-count":0,"publisher":"RCN Publishing Ltd.","issue":"46","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Nursing Standard"],"published-print":{"date-parts":[[1997,8,6]]},"DOI":"10.7748\/ns.11.46.24.s36","type":"journal-article","created":{"date-parts":[[2016,8,18]],"date-time":"2016-08-18T12:35:53Z","timestamp":1471523753000},"page":"24-25","source":"Crossref","is-referenced-by-count":0,"title":["Return to Ecstasy"],"prefix":"10.7748","volume":"11","author":[{"given":"Colin","family":"Rees","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Mike","family":"Lehane","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"4499","container-title":["Nursing Standard"],"original-title":[],"language":"en","deposited":{"date-parts":[[2016,10,6]],"date-time":"2016-10-06T04:53:59Z","timestamp":1475729639000},"score":1,"resource":{"primary":{"URL":"http:\/\/journals.rcni.com\/doi\/10.7748\/ns.11.46.24.s36"}},"subtitle":["Last year Nursing Standard reported the disturbing mental health effects of Ecstasy taking. What has happened to the group since their discharge? Colin Rees and Mike Lehane investigate"],"short-title":[],"issued":{"date-parts":[[1997,8,6]]},"references-count":0,"journal-issue":{"issue":"46","published-print":{"date-parts":[[1997,8,6]]}},"alternative-id":["10.7748\/ns.11.46.24.s36"],"URL":"https:\/\/doi.org\/10.7748\/ns.11.46.24.s36","relation":{},"ISSN":["0029-6570","2047-9018"],"issn-type":[{"value":"0029-6570","type":"print"},{"value":"2047-9018","type":"electronic"}],"subject":[],"published":{"date-parts":[[1997,8,6]]}}}